# SDR AWXA200600130

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,020 hours, 26,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - MAINTENANCE REPORTED TWO DISBONDED AREAS FOUND ON LEADING EDGE OF LOWER SKIN ON THE TRAILING EDGE WEDGE ON THE LEFT HAND WING APPROX. 2" BY 0.5" AND 1" BY 0.3" ON THE INBOARD FLAP.  MAINTENANCE CUT OUT AND REMOVED DAMAGED CORE ON THE INBOARD FLAP IAW BOEING 757-200 SRM 51-70-10 AND AWA ENGINEERING REPAIR NO. 19-5751-06023-SS2.  BONDED NEW CORE TO L/H INBD FLAP IAW BOEING 757-200 SRM 51-70-10.
